MAUDE Adverse Event Report: OSCOR INC. ABIOMED 14F INTRODUCER KIT; INTRODUCER, CATHETER

OSCOR INC. ABIOMED 14F INTRODUCER KIT; INTRODUCER, CATHETER
Model Number 0052-3014
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.
 
Event or Problem Description
On july 5, 2018 the customer was notified that an incident occurred during a surgical procedure for placement of an impella cp on (b)(6) 2018.The patient was admitted for a high risk coronary angioplasty; turned down for bypass surgery.The field rep reports the hub cap separated during insertion, another oscor introducer was placed.It was reported that during the placement of the second introducer there was a minimal procedure delay.There was no medical intervention or adverse patient impact reported.

Brand Name
ABIOMED 14F INTRODUCER KIT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
MDR Report Key8418566
Report Number1035166-2019-00016
Device Sequence Number1612466
Product Code DYB
UDI-Device Identifier00813502011562
UDI-Public00813502011562
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2021
Device Model Number0052-3014
Device Catalogue Number0052-3014
Device Lot NumberC1-14098
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2019
Supplement Date Received by Manufacturer03/27/2019
Initial Report FDA Received Date03/13/2019
Supplement Report FDA Received Date05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR